# SDR CALA9800685

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED WHEN GEAR WAS EXTENDED ON APPROACH.  THE GEAR WAS CYCLED AND THE RED LIGHT EXTINGUISHED.  MAINTENANCE FOUND THE RT MLG DOWNLOCK SENSOR TARGET GAP OUT OF LIMITS.  THE SENSOR GAP WAS ADJUSTED IAW MM 32-61-31, PAGE 403.  A GEAR SWING WAS PERFORMED WITH OPERATION AND INDICATIONS CHECKING GOOD.
